Journal of Combinatorial Algebra


Previous issue  | Next issue  | Most recent Issue | All Issues | JCA summary
Volume 2, Issue 3, 2018
Metadata
 

Root operators, root groups and retractions
Petra Schwer
pp. 215–230
Abstract | Full-Text PDF (278 KB) | Metadata

Cartwright–Sturmfels ideals associated to graphs and linear spaces
Aldo Conca, Emanuela De Negri and Elisa Gorla
pp. 231–257
Abstract | Full-Text PDF (315 KB) | Metadata

The monodromy of real Bethe vectors for the Gaudin model
Noah White
pp. 259–300
Abstract | Full-Text PDF (474 KB) | Metadata

A partial order on bipartitions from the generalized Springer correspondence
Jianqiao Xia
pp. 301–309
Abstract | Full-Text PDF (189 KB) | Metadata